# SDR CALA2023011600132

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 75,393 hours, 31,473 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Damaged
- Location: Fr35/Str28-31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY OVERSIZED FASTENER HOLES FOUND AT FR35 STGR28-31R DURING ACP OF EA 5310-07772 AD RELATED AD2016-14-03 PER NR9292442/3 6442. ACCOMPLISH INITIAL INSPECTION AT RH FR35 ECRA 5331-02989 ON OR BEFORE 99,172 TOTAL AIRCRAFT FLIGHT CYCLES STR30 HOLES #1, #2 AND #3 PER PART 2 OF THE LATEST REVISION OF OR 210,790 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. INTERIM REPAIR ACP?D AT PREVIOUSLY OVERSIZED FASTENER HOLES AT FR35 STGR28-31R PER ECRA 5331-02989. CARRY APPROVED PER ECRA 5331-02989. ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION AT RH FR35 STR30 HOLES #1, #2 AND #3 PER PART 2 OF THE LATEST REVISION OF ECRA 5331-02989 ON OR BEFORE 99,172 TOTAL AIRCRAFT FLIGHT CYCLES OR 210,790 TOTAL AIRCRAFT FLIGHT HOURS.
